# SDR AALA202503060360

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 30,660 hours, 14,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN PERFORMING CIDS 1 EPSU TEST FOUND BAT/EPSU 13WL AFT L FAULT. REMOVED AND REPLACED 13WL LT AFT BATTERY PACK I.A.W. AMM 33-51-38.
